Lemsip Max Decongestant Honey & Ginger Sachets
Lemsip Max Decongestant's non-drowsy formula provides relief from Cold & Flu symptoms including:
- blocked and runny nose
- body aches
- sore throat
Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg. Contains total sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.
Always read the label